The regularity of the space of germs of Fréchet valued holomorphic functions and the mixed Hartog's theorem
DOI:
https://doi.org/10.7146/math.scand.a-15003Abstract
It is shown that H(K,F) is regular for every reflexive Fréchet space F with the property (LB∞) where K is a compact set of uniqueness in a Fréchet-Schwartz space E such that E∈(Ω). Using this result we give necessary and sufficient conditions for a Fréchet space F, under which every separately holomorphic function on K×F∗ is holomorphic, where K is as above.Downloads
Published
2006-09-01
How to Cite
Quang, T. T. (2006). The regularity of the space of germs of Fréchet valued holomorphic functions and the mixed Hartog’s theorem. MATHEMATICA SCANDINAVICA, 99(1), 119–135. https://doi.org/10.7146/math.scand.a-15003
Issue
Section
Articles